This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
P. M. Cohn,Algebra, Second Edition, Volume 3, John Wiley and Sons (1991).
H. Fang and P. Stewart, Radical theory for graded rings,J. Austr. Math. Soc.,52 (series A) (1992), 143–153.
B. J. Gardner and P. Stewart, On semisimple radical classes,Bull. Austral. Math. Soc.,13 (1975), 349–353.
H. Yahya, Graded radical graded semisimple classes, to appear inActa. Math. Hungar.,66 (1995).
About this article
Cite this article
Sands, A.D., Yahya, H. Graded varieties of graded rings. Acta Math Hung 67, 171–186 (1995). https://doi.org/10.1007/BF01874530